Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My son has been suffering from mental problem from few years back. Kindly read it as I will tell the onset history he is 29 years old. 1) at the age 17 years his own mother sister rebuked him and hit him by a stick for the fault he was not responsible. After that even he was timid and depressed. After few days I noticed he started questioning a thing repeatedly. He was seeing a film where a little girl was was slapped by a man. He started questioning why the man had slapped the girl. We gave the answer but still he carried on asking why. He was not satisfied with the answer. He asked me to say loudly in a particular tone. I answered loudly. Then he stopped. Again I noticed he asked me to bring a biscuit packet. But he was requesting me to promise .and he carried on requesting me to promise .saying loudly in a particular tone. Whole night he carried on asking. I asked him why he is doing so. He told he is getting tension and to be free from tension he was asking the question. Automatically the subject was coming in his mind and making him some uneasiness and could not sleep. And if I stopped answering him he was complaining me I was not making him tension free by answering. 2) a doctor prescribed him oleanz 2 mg and flouvaxine 50 twice. He was getting sleep. repetitive questioning reduced but I noticed he was becoming aggressive if we do not go according to his will. Asexample. He said to his mother for food. But he wanted right now. His mother replied she was busy in washing and to wait. But he became arrogant and forced her mother to stop washing and asked her to offer food without delaying a second. I found he was slowly loosing patience. The doctor prescribed sizodon 3 mg fluexitne40 twice encorate chrono300 twice clonazepam. 5 mg at night. This was continued years together in between suddenly we found his blood sugar level jumped 240 pp. He was advised additional amryl1m 3) but an unexpected behavioural change I noticed by seeing tazmahal he said shahazan is my distant grandfather. Why so? He answered he was feeling happy by thinking so now he is imagining he is the emperor of the world. Even he says god is inside him. He is super power. This is number one. The second behaviour which has made him crazy that is his hair. He wants straight hair but his hair is curly. So he tries to straight it by putting water floor dust. Rice paste etc. He will put water 25 times at a stretch on his hair. Sometimes at the night winter one o clock. He will put three to four shirt his shirt and my shirts also. On question he replied" your hair is straight so by wearing your shirt your gene will enter in his hair and it will be straight" he cannot be stopped. Thirdly he says whenever he is alone he thinks" how shall I live if my parents die" he can't escape from this thought. So he started wearing bangles of shiva durga temple mosque christ cross etc. He started hanging calender of goddess on the wall. Now he started smoking heavily. He has passed higher secondary in between please advice.

2 Doctors Answered
These are the warning signs of psychosis.
2 people found this helpful
Hi from the history you have given it seems he has developed schizophrenia psychosis which means cut off from reality in a world of hallucination and delusion. Does he also gets paranoid? And think people are planning plotting against him what started was obsessive compulsive disorder which has turned towards psychosis or could be schizoaffective disorder. Need to understand more in detail to guide you with best solution sir I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques consult with me.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.